# SDR UALA2009090302762

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY LIGHT INOPERATIVE.  RELAMPED R2 DOOR EMERGENCY EXIT LIGHT AND OPS CHECK GOOD.
